# SDR SWIA200413727

- Difficulty date: August 20, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 13,664 hours, 20,503 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001005
- Part serial: 0673
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 10,084 hours, 15,015 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPON FLAP RETRACTION AFTER LANDING, THE IB PAIR REPEATEDLY STUCK AT TEN DEGREES. REMOVED AND REPLACED RT IB FLAP ACTUATOR IAW MM 27-50-00. OPERATIONAL CHECK GOOD.
